Vol. 278, No. 2, 2015

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 310: 1
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Asymptotic behavior of Palais–Smale sequences associated with fractional Yamabe-type equations

Yi Fang and María del Mar González

Vol. 278 (2015), No. 2, 369–405
Abstract

In this paper, we analyze the asymptotic behavior of Palais–Smale sequences associated to fractional Yamabe-type equations on an asymptotically hyperbolic Riemannian manifold. We prove that Palais–Smale sequences can be decomposed into the solution of the limit equation plus a finite number of bubbles, which are the rescaling of the fundamental solution for the fractional Yamabe equation on Euclidean space. We also verify the noninterfering fact for multibubbles.

Keywords
fractional Yamabe problem, Palais–Smale sequences
Mathematical Subject Classification 2010
Primary: 35J70
Secondary: 58J32
Milestones
Received: 20 October 2014
Accepted: 23 March 2015
Published: 6 October 2015
Authors
Yi Fang
School of Mathematical Sciences
University of Science and Technology of China
GuanLi-KeYan Building
96 Jinzhai Road, Hefei
230026 Anhui
China
María del Mar González
ETSEIB – Departament de Matematica Aplicada I
Universitat Politecnica de Catalunya
Avenida Diagonal, 647
08028 Barcelona
Spain